Whey Protiene And Erectyle Dysfunction
- 01-16-2008, 05:38 AM
Whey Protiene And Erectyle Dysfunction
have you suffered erectyle dysfuncion?
hi there i am newbie in body building i took whey powder one year back i took 60 grams of it every day and i started feeling my erection wasnt strong it was just like 60 % strong and i immediatelyy stopped anways i got better after six month i came back to the normal erection. however few days back i thought it could be some thing else and started taking optimum 100% whey protien and now after a week i am feeling the same erection problem. anbody else notice the similar thing. any help will be really appreciated.
- 01-16-2008, 06:41 AM
I've personally never heard of anyone suffering any form of ED or softness from taking whey protein. Nor do I know any scientific reason why taking a protein derived from dairy products would do this to you. As whey protein is nothing more than a derivative from the cheese and dairy industry. I'd perhaps consult a doctor as an increase in protein should not lead to lack of hardness during an erection, so perhaps it's something else unrelated. Good luck.
- 01-16-2008, 06:43 AM
I take ON whey and ive never had an issue. Half the time with ED its all in your head anyway.
01-16-2008, 06:47 AM
thanks for your advise guys i ll go consult a doctor
01-16-2008, 11:52 AM
WOW, just wow....!
i've never had a problem in the stiffy department either. been chugging whey/whey isolate for years now.
01-16-2008, 12:31 PM
Never heard of this before very strange indeed
01-21-2008, 12:46 PM
I suspect it's psychological....but with that being said, the more you think about it (during sex) the more its likely to happen again. Whey protein aside, just get your doc to prescribe an ED medication...it will work to get your confidence back up again, then you won't need it anymore
01-21-2008, 02:46 PM
Judging by the title of this thread, I'd be more worried about whey protein and spelling problems!
j/k!! I'm sure you're fine.
01-21-2008, 02:58 PM
Nah, whey should actaully make you stone hard (j/k) The only things which have had a negative impact on my libido are ugly women, excessive amounts of whiskey, ATD, Venom HD, and post cycle therapy.
01-21-2008, 02:59 PM
01-21-2008, 03:12 PM
01-21-2008, 03:34 PM
I could see it with Soy Protein, due to the phytoestrogens in the soy ( is it a blended protein powder ?? sometimes they combine em ) ..... check the label, dude.
You can get whey protein from hormone-free cattle too, in case that's what's causing it ( ie; the growth hormones used in the cattle ).
I'm sure UR right, tho, that there is a connection, as everyone's chemistry is different.....
01-23-2008, 01:16 AM
Protein is not your enemy
The smartest thing I read in this thread has been that ED is usually in your head.
Don't go to a doctor with this nonsense. Your money is much better spent on protein.
12-07-2010, 03:18 PM
Has there been any improvements after discontinuing whey protein? I am having the same issue! I have been using Whey Protein for about three months and have noticed a loss of "stiffness" and even libido - I have NEVER had any problems before, in fact my wife usually complains about my overactive libido! I happen to have a doctors appointment tomorrow and will ask about this, but do not expect much knowledge from him. I switched to EGG protein powder a few days ago and already noticed some improvement. Will update later - in case there are others with same issue...
12-21-2010, 10:22 PM
03-24-2011, 11:57 PM
I switched to Egg, Hemp, and even Casein protein and the problem went away after a month. Whey protein is not for everybody!
Similar Forum Threads
- By Jackoz in forum SupplementsReplies: 2Last Post: 02-27-2010, 11:56 AM
- By RedwolfWV in forum News and ArticlesReplies: 2Last Post: 07-27-2007, 06:33 AM
- By chicagoguy13 in forum RecipesReplies: 1Last Post: 04-29-2006, 02:14 AM
- By comrade in forum General ChatReplies: 15Last Post: 02-03-2004, 11:14 AM
- By The Mayor in forum SupplementsReplies: 12Last Post: 07-09-2003, 06:25 PM